Title

Krull dimension for differential graded algebras

SMC Author

Kristen Beck

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

7-30-2013

Publication / Conference / Sponsorship

Archiv der Mathematik

Scholarly

yes

Peer Reviewed

1

DOI

10.1007/s00013-013-0539-7

Volume

101

Issue

2

First Page

111

Last Page

119

Disciplines

Mathematics

Rights

Open Access. Author manuscript (arXiv)

Original Citation

Beck, K. A., & Sather-Wagstaff, S. (2013). Krull dimension for differential graded algebras. Archiv der Mathematik, 101(2), 111-119.

Share

COinS